MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG L11 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE PKG L11 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING
Catalog Number 0220230300
Medical Device Problem Codes Optical Problem (3001); Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that during a case light was turning off and they were unable to turn it back on.The led ring around the light port was on and the audible beep would sound when trying to turn the light back on, but the light would not turn on.No other information was available regarding troubleshooting steps or patient/staff impact.They switched out the box during the case and the replacement light box worked with the light cord they had been using.
 
Additional Manufacturer Narrative
Alleged failure: it was reported that the l11 light source lost power during a case.No other information was available regarding troubleshooting steps or patient/staff impact.The unit was given to the biomed shop with a note saying that it lost power during a case.He was unable to test it himself and needs to send it in for repair.Update- the issue that was happening during the case was not that the box itself was turning off, but that the light was turning off during the case.They then had problems getting the light to turn back on.The led ring around the light port was on and the audible beep would sound when trying to turn the light back on, but the light would not turn on.They switched out the box during the case and the replacement light box worked with the light cord they had been using.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root cause/s could be calibration error and/or bad reed switch on a safelight cable.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG L11 LED LIGHT SOURCE WITH AIM
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23396092
Report Number0002936485-2025-00898
Device Sequence Number9871889
Product Code OWN
UDI-Device Identifier07613327455915
UDI-Public07613327455915
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K182160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0220230300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown